MathSciNet Relay Station
MathSciNet bibliographic data
MR2048526 (2005a:58027) 58H05 (57S10)
Henriques, Andre; Metzler, David S. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2481–2499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement